Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

pedantic, then serious corafree

Posted by zeugma on October 18, 2006, at 18:44:30

In reply to Re: SO FED UP W/ ADs !!! Phillipa, posted by corafree on October 18, 2006, at 14:27:22

affects= influences (used as verb). Can also be a plural noun referring to the emotional states of (1 or more) individuals. effects
= results of a causative factor. you are not the only one to get flustered by these words-I had botched the use
of the derivatives 'afferent' and 'efferent', which are near-homophonic antonyms.

did desipramine or other TCA cause the same objectionable side effects?

-z



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeugma thread:695794
URL: http://www.dr-bob.org/babble/20061011/msgs/695869.html